Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2016, Volume 56, Number 7, Pages 1299–1322 (Mi zvmmf10435)  

On the perturbation algorithm for the semidiscrete scheme for the evolution equation and estimation of the approximate solution error using semigroups

D. V. Guluaa, D. L. Rogavab

a Department of Computational Mathematics, Georgian Technical University
b Department of Mathematics,Tbilisi State University

Abstract: In a Banach space, for the approximate solution of the Cauchy problem for the evolution equation with an operator generating an analytic semigroup, a purely implicit three-level semidiscrete scheme that can be reduced to two-level schemes is considered. Using these schemes, an approximate solution to the original problem is constructed. Explicit bounds on the approximate solution error are proved using properties of semigroups under minimal assumptions about the smoothness of the data of the problem. An intermediate step in this proof is the derivation of an explicit estimate for the semidiscrete Crank–Nicolson scheme. To demonstrate the generality of the perturbation algorithm as applied to difference schemes, a four-level scheme that is also reduced to two-level schemes is considered.

Key words: evolution equation, semidiscrete scheme, perturbation algorithm, explicit error estimation, method of semigroups.

Funding Agency Grant Number
Shota Rustaveli National Science Foundation D-13/18
30/28
IRSES FP7-PEOPLE-2012-JRSES, № 317721


DOI: https://doi.org/10.7868/S0044466916070085

Full text: PDF file (362 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2016, 56:7, 1269–1292

Bibliographic databases:

UDC: 519.622.2
Received: 29.11.2013
Revised: 01.06.2015

Citation: D. V. Gulua, D. L. Rogava, “On the perturbation algorithm for the semidiscrete scheme for the evolution equation and estimation of the approximate solution error using semigroups”, Zh. Vychisl. Mat. Mat. Fiz., 56:7 (2016), 1299–1322; Comput. Math. Math. Phys., 56:7 (2016), 1269–1292

Citation in format AMSBIB
\Bibitem{GulRog16}
\by D.~V.~Gulua, D.~L.~Rogava
\paper On the perturbation algorithm for the semidiscrete scheme for the evolution equation and estimation of the approximate solution error using semigroups
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2016
\vol 56
\issue 7
\pages 1299--1322
\mathnet{http://mi.mathnet.ru/zvmmf10435}
\crossref{https://doi.org/10.7868/S0044466916070085}
\elib{https://elibrary.ru/item.asp?id=26302237}
\transl
\jour Comput. Math. Math. Phys.
\yr 2016
\vol 56
\issue 7
\pages 1269--1292
\crossref{https://doi.org/10.1134/S0965542516070083}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000381223400006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84979780064}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10435
  • http://mi.mathnet.ru/eng/zvmmf/v56/i7/p1299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:148
    Full text:12
    References:36
    First page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021